# SDR USAAF01019

- Difficulty date: May 5, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LIGHTS AND EMERGENCY EXIT LIGHT IN THE FORWARD ENTRANCE AREA WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE POWER SUPPLY.  OPS CHECKED OK.  (M)
